# SDR CALA2022121203368

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 70,148 hours, 30,061 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Line
- Part number: NA
- Condition: Loose
- Location: Green Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

GREEN HYD QTY LOW SERVICED GREEN SYSTEM HYD. OPERATED HYD SYSTEM FOR LEAK CHECK. NO LEAKS NOTED. RAN #1 ENGINE AND FOUND SUPPLY LINE ON EDP LOOSE. SECURED LINE AND NO LEAKS NOTED AT THIS TIME.
